MAUDE Adverse Event Report: KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 7 FR., 6°, 43 CM

KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 7 FR., 6°, 43 CM
Model Number 27000L
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the uretero-renoscope has a bent shaft and provided no vision during procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id:(b)(4).
 
Additional Manufacturer Narrative
Investigation: a more detailed investigation into the cause cannot be carried out because, despite several written requests, the optics in question have not been made available to us.Conclusion: the customer's statement "no vision, shaft bent" cannot be confirmed/investigated because the optics in question have not been made available despite multiple written requests.Therefore, it is not possible to investigate to determine the exact cause.According to the customer's description, the shaft is bent, and imaging is no longer possible.The shaft may have been mechanically damaged during clinical use/clinical reprocessing.If the item is made available to us, the report will be reopened, and the cause analysis will be started.No further measures will be taken.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
URETERO-RENOSCOPE, 7 FR., 6°, 43 CM
Common Device Name
URETERO-RENOSCOPE, 7 FR., 6°, 43 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22854020
Report Number9610617-2025-01448
Device Sequence Number11866936
Product Code FGB
UDI-Device Identifier04048551311271
UDI-Public04048551311271
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K233372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27000L
Device Catalogue Number27000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown